Journal of Mathematics of Kyoto University

Holomorphic differentials on open Riemann surfaces

Yukio Kusunoki and Yoshikazu Sainouchi

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 11, Number 1 (1971), 181-194.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250523693

Digital Object Identifier
doi:10.1215/kjm/1250523693

Mathematical Reviews number (MathSciNet)
MR271336

Zentralblatt MATH identifier
0232.30016

Citation

Kusunoki, Yukio; Sainouchi, Yoshikazu. Holomorphic differentials on open Riemann surfaces. J. Math. Kyoto Univ. 11 (1971), no. 1, 181--194. doi:10.1215/kjm/1250523693. https://projecteuclid.org/euclid.kjm/1250523693


Export citation